# SDR 2000ZZZM179

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432EX
- Make and model: Boeing 727151C
- Aircraft serial: 19867
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FLT 608 - IND-IND - AFTER TAKEOFF, TOWER SAID OTHER AIRCRAFT REPORTED SPARKS AND DEBRIS FROM NR 1 ENIGNE.  REPLACED NR 1 ENGINE.  (M)
